# SDR CA020411004

- Difficulty date: February 21, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Skrsky S61N
- Aircraft time: 34,950 hours
- Engine: Ge CT581401
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Lock
- Condition: Loose
- Location: M/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT FREEWHEEL CHANGE LOCKS WERE LOOSE. GEARS WERE REPLACED FOR FURTHER INSPECTION IN SHOP.  PARTS WERE REMOVED FROM MAIN GEARBOX.
